Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 131, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 19, 2012, 4:33 PM CDT for Clay County, Hamilton County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 4:33 PM CDT (21:33 UTC)
- Expired
- May 19, 2012, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Clay County, NE, Hamilton County, NE
The radar
The Grand Island radar (KUEX), 64 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:06 PM CDT | HAIL 0.88 | 9 S Aurora, NE | DIME TO NICKEL HAIL WITH 40 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -453 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KGID 192133
SVRGID
NEC035-081-192215-
/O.NEW.KGID.SV.W.0131.120519T2133Z-120519T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR INLAND...OR 11 MILES EAST OF
HASTINGS...AND MOVING NORTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GILTNER...PHILLIPS...AURORA...HAMPTON AND MARQUETTE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 318 AND 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4056 9808 4066 9828 4071 9829 4088 9827
4100 9813 4101 9809 4107 9801 4092 9782
4090 9782
TIME...MOT...LOC 2132Z 196DEG 29KT 4066 9819
WIND...HAIL <50MPH 1.50IN
$$
EWALD1 follow-up statement
252
WWUS53 KGID 192156
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT SAT MAY 19 2012
NEC035-081-192215-
/O.CON.KGID.SV.W.0131.000000T0000Z-120519T2215Z/
CLAY NE-HAMILTON NE-
456 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAMILTON AND
NORTHWESTERN CLAY COUNTIES UNTIL 515 PM CDT...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR GILTNER...OR 16 MILES NORTHEAST OF
HASTINGS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
GILTNER...PHILLIPS...AURORA...HAMPTON AND MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4056 9808 4066 9828 4071 9829 4088 9827
4100 9813 4101 9809 4107 9801 4092 9782
4090 9782
TIME...MOT...LOC 2157Z 217DEG 19KT 4073 9811
WIND...HAIL <50MPH 1.50IN
$$
EWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 19, 2:26 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 226 PM CDT SAT MAY 19 2012 .SHORT TERM...REST OF TODAY THROUGH SUNDAY. PRIMARY FORECAST CONCERN LIES WITH THUNDERSTORM CHANCES THROUGH THIS EVENING. UPPER LEVEL PROFILER AND SATELLITE DATA NOT SHOWING ANY SURPRISES EARLY THIS AFTERNOON...WITH THE SYSTEM OF INTEREST STARTING TO PUSH OUT OF CO AND ONTO THE PLAINS...AND ACTIVITY IS ALREADY ONGOING ACROSS PORTIONS OF SWRN NEB/WRN KS AND MOVING TOWARD THE WRN EDGE OF THE CWA. AT THE SFC...MAIN FRONT MADE PRETTY GOOD EASTWARD PROGRESS THIS MORNING...MAKING IT ABOUT HALFWAY THROUGH THE CWA...WHERE IT HAS SINCE SLOWED/STALLED OUT. WARMER MID LEVEL TEMPS HAVE KEPT THE AREA IN THE PROXIMITY OF THE FRONT CAPPED OFF SO FAR...BUT THAT ISNT EXPECTED TO LAST TOO MUCH LONGER AS THE UPPER LEVEL TROUGH APPROACHES. EVEN WITH PLENTY OF CLOUD COVER IN PLACE...TEMPS CLIMBING WELL INTO THE 70S AND LOWER 80S ALONG WITH DEWPOINTS APPROACHING/AT 60 DEGREES HAS RESULTED IN INSTABILITY VALUES NEAR/+ 2000 J/KG ALONG AND AHEAD OF THE FRONT WITH WEAKER SHEAR...WITH LESS INSTABILITY BUT BETTER SHEAR SET UP BEHIND THE FRONT. THIS SURFACE FRONT WILL REMAIN THE PRIMARY FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON/EVENING...BUT WILL ALSO HAVE TO KEEP AN EYE ON THE ONGOING ELEVATED ACTIVITY TO THE WEST. SHORT TERM/HIRES MODELS REMAIN IN GOOD AGREEMENT SHOWING THE E/SE HALF OF THE CWA BEING PRIMARILY IMPACTED BY ANY ACTIVITY ASSOCIATED WITH THE FRONT...WHERE HAIL/WIND AND AN ISO TOR WILL REMAIN A CONCERN. HAIL/WIND WOULD BE THE CONCERNS WITH THE ACTIVITY FURTHER WEST. PRECIPITATION IS EXPECTED SHIFT OFF TO THE E/NE...AND SHIFT OUT OF THE CWA NEAR/IF NOT BEFORE MIDNIGHT. ONCE WE GET PAST MIDNIGHT TONIGHT AND THROUGH TOMORROW...DRY FORECAST REMAINS IN PLACE...WITH SLIGHT NORTHWESTERLY FLOW SETTING UP IN THE UPPER LEVELS BEHIND THIS LATEST TROUGH AXIS AND AHEAD OF WEAK RIDGING DEVELOPING OVER THE ROCKIES. ONCE THE SFC FRONT PUSHES OUT OF THE CWA...HIGH PRESSURE SETTLES IN FROM THE WEST...AND IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS THROUGH THE DAY. THIS WILL KEEP WINDS GENERALLY NORTHERLY...WITH SPEEDS ARND 10 MPH...AND WITH COOLER AIR ACCOMPANYING THIS SFC HIGH...TEMPERATURES ARE EXPECTED TO 'ONLY' TOP OUT IN THE LOW/MID 70S...OR NEAR AVERAGE FOR THIS TIME OF YEAR. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. FOR SUNDAY THROUGH TUESDAY NIGHT...UPPER LEVEL RIDGING SHOULD BE A STRONG INFLUENCE ON KEEP OUR WEATHER DRY WITH A SURFACE TROUGH IN THE LEE OF THE ROCKY MOUNTAINS DEVELOPING DURING THIS PERIOD. TUESDAY MAY VERY WELL BE THE WARMEST DAY WITH 850 MB BEING THE WARMEST AHEAD OF LEE TROUGH AND AN APPROACHING COLD FRONT. ALSO...TUESDAY AFTERNOON WILL BE QUITE WINDY WITH AN INCREASING PRESSURE GRADIENT...ESPECIALLY WEST OF HIGHWAY 281. THE UPPER LEVEL PATTERN BECOMES QUITE AMPLIFIED BY WEDNESDAY. MODELS ARE IN GOOD AGREEMENT THAT A MEAN LONGWAVE TROUGH DEVELOPS IN THE WESTERN UNITED STATES AND A LONGWAVE RIDGE TO THE EAST. THE GFS IS MORE EARLY AND AGGRESSIVE THAN THE ECMWF AT EJECTING PIECES OF ENERGY INTO THE PLAINS...WHICH WILL LEAD TO AT LEAST LOW CHANCES OF PRECIPITATION FROM WEDNESDAY INTO THE REST OF THE LONG TERM FORECAST. AT THE SURFACE...A WARM FRONT IS FORECAST TO PASS EAST OF THE CWA BY SOMETIME WEDNESDAY...WITH A COLD FRONT IN WESTERN NEBRASKA PREDICTED TO STALL SOMEWHERE JUST WEST OF THE CWA. THE RIDGE TO THE EAST OF THE CWA SHOULD SHUNT MOISTURE RETURN TO AT LEAST SOME EXTENT...CALLING INTO QUESTION THE CHANCES OF SEVERE WEATHER AND FOR THAT MATTER...PRECIPITATION. MOISTURE SHOULD EVENTUALLY MAKE A RETURN WITH THE STALLED BOUNDARY HANGING AROUND THE REGION INTO THE WEEKEND. DETERMINING SEVERE CHANCES WILL BE DICEY...BUT STORMS WEDNESDAY AFTERNOON AND EVENING COULD BE STRONG TO SEVERE...ESPECIALLY AS THE LOW-LEVEL JET KICKS IN WEDNESDAY EVENING. THE PLACEMENT OF THE BAROCLINIC ZONE WILL BE CRUCIAL IN DETERMINING SEVERE WEATHER CHANCES FURTHER OUT THAN WEDNESDAY. SHEAR NEAR THE BOUNDARY SHOULD BE AMPLE FOR SEVERE WEATHER...BUT INSTABILITY SEEMS TO BE THE LIMITING FACTOR HERE. NORTHERN AND WESTERN AREAS OF THE CWA HAVE POTENTIAL TO BE COOLER THAN THE REST IF THE BOUNDARY DRAPES INTO OUR CWA. && .AVIATION...18Z TAF. PRIMARY CONCERN FOR THIS TAF PERIOD LIES WITH THUNDERSTORM CHANCES. AN UPPER LEVEL STORM SYSTEM PUSHING OUT OF THE ROCKIES WILL BRING INCREASING THUNDERSTORM CHANCES TO THE TERMINAL AREA THIS AFTERNOON AND INTO THE EARLY EVENING...AND HAVE VC MENTION AS WELL AS A TEMPO GROUP MENTIONED. THE SURFACE COLD FRONT HAS PUSHED SOUTH OF THE TERMINAL...WINDS WILL BE GUSTY THIS AFTERNOON...AND WILL REMAIN NORTH/NORTHWESTERLY THROUGH THIS TAF PERIOD. OUTSIDE OF MVFR CIGS BEING POSSIBLE THIS AFTERNOON/EVENING AS THE STORM SYSTEM PASSES...VFR CONDITIONS EXPECTED. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, May 19, 2:31 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 231 PM CDT SAT MAY 19 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 231 PM CDT SAT MAY 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND CONTINUING INTO THE MID TO LATE EVENING HOURS. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TUESDAY AFTERNOON WILL BE WINDY. WIND WILL BLOW FROM THE SOUTH AT SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED...ESPECIALLY WEST OF HIGHWAY 281. THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH PREDICTABILITY IS LOW...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING...DURING THE TIME PERIOD OF THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO/HEINLEIN
In the hours before
Local storm report, May 19, 3:22 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 4 NW GOTHENBURG 40.97N 100.22W
05/19/2012 E1.50 INCH DAWSON NE TRAINED SPOTTER
MOST OF THE HAIL WAS PEA TO NICKEL WITH A FEW UP TO THE
SIZE OF PING PONG BALLS.
&&
ODERSpecial weather statement, May 19, 3:52 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT SAT MAY 19 2012
NEZ075-085-192130-
ADAMS NE-WEBSTER NE-
352 PM CDT SAT MAY 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ADAMS AND WESTERN
WEBSTER COUNTIES UNTIL 430 PM CDT...
AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF INAVALE...OR 31 MILES SOUTH
OF HASTINGS...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BLADEN...
BLUE HILL...
AYR...
ROSELAND...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4008 9851 4013 9873 4015 9873 4060 9859
4053 9828
TIME...MOT...LOC 2052Z 197DEG 21KT 4019 9859
HEINLEINLocal storm report, May 19, 4:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
422 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL BLUE HILL 40.33N 98.45W
05/19/2012 E1.00 INCH WEBSTER NE TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL STARTED AROUND 405 PM.
&&
ODERLocal storm report, May 19, 4:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
423 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 3 W BLUE HILL 40.33N 98.50W
05/19/2012 E1.00 INCH WEBSTER NE TRAINED SPOTTER
&&
ODERLocal storm report, May 19, 4:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BLUE HILL 40.33N 98.45W
05/19/2012 E1.50 INCH WEBSTER NE TRAINED SPOTTER
&&
ODERSpecial weather statement, May 19, 4:32 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 432 PM CDT SAT MAY 19 2012 NEZ076-085-086-192215- CLAY NE-NUCKOLLS NE-WEBSTER NE- 432 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER... NORTHWESTERN NUCKOLLS AND SOUTHWESTERN CLAY COUNTIES UNTIL 515 PM CDT... AT 424 PM CDT...STORM SPOTTERS REPORTED A GUSTNADO NEAR ROSEMONT...OR 24 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 20 MPH.ALONG A BOUNDARY TO THE EAST OF THE MAIN SEVERE THUNDERSTORM WHICH IS PRODUCING LARGE HAIL. THIS GUSTNADO IS DETACHED FROM THE SEVERE THUNDERSTORM. ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED THAN A TORNADO...GUSTNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE. GUSTNADOES TYPICALLY APPEAR AS A SWIRL OF DUST OR DEBRIS. A SEVERE THUNDERSTORM WARNING IS STILL IN EFFECT FOR EASTERN ADAMS...WESTERN CLAY...AND NORTHEASTERN WEBSTER COUNTIES UNTIL 500 PM CDT. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAWRENCE... DEWEESE... FAIRFIELD... EDGAR... CLAY CENTER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4012 9839 4022 9842 4056 9808 4035 9789 TIME...MOT...LOC 2126Z 234DEG 18KT 4025 9835 HEINLEIN
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:49 PM CDT | Special Weather Statement | GID | Dawson | 41 min |
| May 19, 2:55 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 37 min |
| May 19, 3:52 PM CDT | Special Weather Statement | GID | Adams, Webster | 38 min |
| May 19, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Webster | 41 min |
| May 19, 4:32 PM CDT | Special Weather Statement | GID | Clay | 43 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls, Webster | 48 min |
| May 19, 4:44 PM CDT | Special Weather Statement | GID | Webster | 31 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk, York | 37 min |
| May 19, 4:56 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 49 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 46 min |
| May 19, 5:19 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 41 min |
| May 19, 5:24 PM CDT | Tornado Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 36 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 46 min |
| May 19, 5:29 PM CDT | Tornado Warning | GID | Nuckolls | 31 min |
| May 19, 5:45 PM CDT | Special Weather Statement | GID | Dawson | 45 min |
| May 19, 5:56 PM CDT | Severe Thunderstorm Warning | GID | York | 49 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 48 min |
| May 19, 5:59 PM CDT | Tornado Warning | GID | Fillmore | 31 min |
| May 19, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 44 min |
| May 19, 6:07 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 38 min |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 30 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | GID | York | 21 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 30 min |
| May 19, 6:46 PM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Hamilton, York | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.